# SDR UIEA2018121402839

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,473 hours, 21,135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AUTO PACK CONTROLLER INOP PRIOR TO PACK OPERATION IN MANUAL. PERFORMED GROUND TEST OF BOTH PACKS IN AUTO AND MANUAL MODES REF AMM 21-51-03. NO DEFECTS NOTED AT THIS TIME, OPS CHECK NORMAL.
